# SDR AXSA201911190001

- Difficulty date: November 19, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N192WA
- Make and model: Beech 99A
- Aircraft serial: U152
- Aircraft time: 46,961 hours, 52,813 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 3E20441
- Condition: Worn
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED"NO PROP HEAT ON ONE SIDE KEEPS FALLING OFF LINE".
